# SDR VJ9800306

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A35595
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD C-1 DOOR CUT-OUT SUPPORT ANGLE HAS EXFOLIATED CORROSION FS 427.  MECHANICALLY REMOVED CORROSION IAW DC-9 SRM 51-10-3.  FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  FABBED NEW SPLICE IAW DC-9 SRM 51-10-2, 53-11 FIG 2D.  TREATED, PRIMED, AND INSTALLED NEW SPLICE IAW DC-9 SRM 51-10-3, 51-30-2.
